# SDR DXTA200500776

- Difficulty date: June 14, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600341
- Aircraft time: 9,222 hours, 7,281 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Lt Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR WOULD NOT RETRACT DURING GEAR RETRACTION.  LEFT MAIN STAYED DOWN WITH GREEN INDICATION & RED GEAR UNSAFE LIGHT ILLUMINATED.  ITEM IS UNDER INVESTIGATION.
